×

Adaptive sampled-data integral control of stable infinite-dimensional linear systems. (English) Zbl 1159.93336

Summary: Adaptive discrete-time low-gain integral control strategies are presented for tracking constant reference signals for infinite-dimensional discrete-time power-stable linear systems. The discrete-time results are applied in the development of adaptive sampled-data low-gain integral control of well-posed infinite-dimensional exponentially stable linear systems. Our results considerably extend, improve and simplify previous work by two of the authors [H. Logemann and S. Townley, IEEE Trans. Autom. Control 42, No. 1, 22–37 (1997; Zbl 0874.93056)].

MSC:

93C40 Adaptive control/observation systems
93C55 Discrete-time control/observation systems
93C57 Sampled-data control/observation systems
93C05 Linear systems in control theory

Citations:

Zbl 0874.93056
PDFBibTeX XMLCite
Full Text: DOI Link

References:

[1] Davison, E. J., Multivariable tuning regulators: the feedforward and robust control of a general servomechanism problem, IEEE Trans. Automat. Control, 21, 35-47 (1976) · Zbl 0326.93008
[2] Morari, M., Robust stability of systems with integral control, IEEE Trans. Automat. Control, 30, 574-577 (1985) · Zbl 0558.93069
[3] Pohjolainen, S., Robust multivariable PI-controller for infinite-dimensional systems, IEEE Trans. Automat. Control, 27, 17-30 (1982) · Zbl 0493.93029
[4] Logemann, H.; Townley, S., Low-gain control of uncertain regular linear systems, SIAM J. Control. Optim., 35, 78-116 (1997) · Zbl 0873.93044
[5] Cook, P. A., (Controllers with universal tracking properties. Controllers with universal tracking properties, Proc. Int. IMA Conference on Control: Modeling, Computation, Information (1992), Manchester: Manchester England)
[6] Miller, D. E.; Davison, E. J., The self-tuning robust servomechanism problem, IEEE Trans. Automat. Control, 34, 511-523 (1989)
[7] Miller, D. E.; Davison, E. J., An adaptive tracking problem with a control input constraint, Automatica, 29, 877-887 (1993) · Zbl 0800.93744
[8] Logemann, H.; Townley, S., Adaptive low-gain integral control of multivariable well-posed linear systems, SIAM J. Control. Optim., 41, 1722-1732 (2003) · Zbl 1043.93035
[9] Logemann, H.; Townley, S., Discrete-time low-gain control of uncertain infinite-dimensional systems, IEEE Trans. Automat. Control, 42, 22-37 (1997) · Zbl 0874.93056
[10] Przyluski, K. M., The Lyapunov Equation and the problem of stability for linear bounded discrete-time systems in Hilbert space, Appl. Math. Optim., 6, 97-112 (1980) · Zbl 0435.47017
[11] Sontag, E. D., Mathematical Control Theory (1998), Springer-Verlag: Springer-Verlag New York · Zbl 0844.93012
[12] Salamon, D., Infinite-dimensional linear systems with unbounded control and observation: A functional analytic approach, Trans. Amer. Math. Soc., 300, 383-431 (1987) · Zbl 0623.93040
[13] Staffans, O. J., Well-posed Linear Systems (2005), Cambridge University Press: Cambridge University Press Cambridge · Zbl 1057.93001
[14] Staffans, O. J.; Weiss, G., Transfer functions of regular linear systems — Part II: The system operator and the Lax-Phillips semigroup, Trans. Amer. Math. Soc., 354, 3229-3262 (2002) · Zbl 0996.93012
[15] Weiss, G., Transfer functions of regular linear systems — Part I: Characterization of regularity, Trans. Amer. Math. Soc., 342, 827-854 (1994) · Zbl 0798.93036
[16] J.J. Coughlan, Absolute stability results for infinite-dimensional discrete-time systems with applications to sampled-data integral control, Ph.D. Thesis, University of Bath, 2007; J.J. Coughlan, Absolute stability results for infinite-dimensional discrete-time systems with applications to sampled-data integral control, Ph.D. Thesis, University of Bath, 2007
[17] Logemann, H.; Bontsema, J.; Owens, D. H., Low-gain control of distributed parameter systems with unbounded control and observation, Control - Theory Adv. Technol., 4, 429-446 (1988)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.